default search action
"A finite element approach for solution of Burgers' equation."
Turgut Özis, E. N. Aksan, A. Özdes (2003)
- Turgut Özis, E. N. Aksan, A. Özdes:
A finite element approach for solution of Burgers' equation. Appl. Math. Comput. 139(2-3): 417-428 (2003)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.